Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 15, 2009, 2:35 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 2:35 PM CDT (19:35 UTC)
- Expired
- May 15, 2009, 8:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL, Peoria County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 86 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 3:15 PM CDT | HEAVY RAIN 2.09 | Altona, IL | COOP OBSERVER MEASURED 2.09 INCHES OF RAIN SINCE 5 AM. |
| May 15, 3:25 PM CDT | FLASH FLOOD | Abingdon, IL | SIGNIFICANT FLASH FLOODING WITH SEVERAL ROADS IN ABINGDON CLOSED FROM 1 TO 2 FEET OF WATER ON THEM. MAIN STREET IS CLOSED DUE TO FLOODING. MEASURED 5.02 INCHES OF RAIN SINCE 5 AM. |
| May 15, 3:25 PM CDT | HEAVY RAIN 3.1 | Galesburg, IL | SPOTTER MEASURED 3.10 INCHES OF RAIN IN GALESBURG SINCE 5 AM. |
| May 15, 3:25 PM CDT | HEAVY RAIN 5.02 | Abingdon, IL | WEATHER OBSERVER MEASURED 5.02 INCHES OF RAIN IN ABINGDON SINCE 5 AM |
| May 15, 4:00 PM CDT | HEAVY RAIN 3.9 | Yates City, IL | SINCE 7 AM |
| May 15, 5:00 PM CDT | HEAVY RAIN 2.84 | Galesburg, IL | RAINFALL FOR TODAY...SWOP |
| May 15, 5:11 PM CDT | HEAVY RAIN 2.79 | Canton, IL | BIG CREEK IN CANTON OUT OF ITS BANKS. SWOP REPORT. |
| May 15, 5:17 PM CDT | HEAVY RAIN 2.78 | Dahinda, IL | 2.78 INCHES SINCE 7AM. |
| May 15, 6:55 PM CDT | HEAVY RAIN 2.25 | 2 Wsw Altona, IL | 2.25 INCHES REPORTED IN LAST 12 HOURS. COCORAHS REPORT. |
| May 15, 7:00 PM CDT | HEAVY RAIN 3.65 | Galesburg, IL | 24 HOUR REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 578 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 151935
FFWILX
ILC057-095-143-175-160130-
/O.NEW.KILX.FF.W.0014.090515T1935Z-090516T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KNOX COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
WESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
* UNTIL 830 PM CDT.
* AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE ACROSS THE
WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...GALESBURG...ABINGDON...ALTONA...AVON...BRADFORD...
BRIMFIELD...CASTLETON...ELMIRA...ELMORE...ELMWOOD...FAIRVIEW...
FARMINGTON...GILSON...HANNA CITY...KNOXVILLE...LA FAYETTE...
LAURA...LONDON MILLS...MAQUON...ONEIDA...OSCEOLA...PRINCEVILLE...
RIO...TOULON...TRIVOLI...VICTORIA...WATAGA...WEST JERSEY AND
WILLIAMSFIELD.
NUMEROUS ROADS ARE CLOSED ACROSS KNOX...NORTHERN FULTON...
AND WESTERN PEORIA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4124 8965 4098 8964 4053 8984 4051 9045
4116 9044 4116 8989 4124 8987
$$
BARKER1 follow-up statement
000
WGUS73 KILX 152303
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
603 PM CDT FRI MAY 15 2009
ILC057-095-143-175-160130-
/O.CON.KILX.FF.W.0014.000000T0000Z-090516T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-KNOX-PEORIA-STARK-
603 PM CDT FRI MAY 15 2009
...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
830 PM CDT FOR STARK...WESTERN PEORIA...KNOX AND NORTHERN FULTON
COUNTIES...
AT 600 PM CDT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO MID
EVENING ACROSS AREAS NORTHWEST OF THE ILLINOIS RIVER. BETWEEN 3 AND
6 INCHES OF RAIN HAS FALLEN SINCE SUNRISE AND AN ADDITIONAL 1 TO 2
INCHES IS LIKELY WITH LOCAL 2 TO 3 INCH AMOUNTS SOUTHEAST TOWARD THE
ILLINOIS RIVER. THIS WILL LIKELY LEAD TO MORE WIDESPREAD FLASH
FLOODING ESPECIALLY IN LOW LYING AND URBAN AREAS LIKE GALESBURG.
LOCATIONS IMPACTED INCLUDE ABINGDON...ALTONA...AVON...BRADFORD...
BRIMFIELD...CANTON...CASTLETON...ELMIRA...ELMORE...ELMWOOD...
FAIRVIEW...FARMINGTON...GALESBURG...GILSON...HANNA CITY...
KNOXVILLE...LA FAYETTE...LAURA...LONDON MILLS...MAQUON...ONEIDA...
OSCEOLA...PRINCEVILLE...RIO...TOULON...TRIVOLI...VICTORIA...WATAGA...
WEST JERSEY...WILLIAMSFIELD...WYOMING AND YATES CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4124 8965 4098 8964 4053 8984 4051 9045
4116 9044 4116 8989 4124 8987
$$
HUETTLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 15, 12:55 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 15, 12:55 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1255 PM CDT FRI MAY 15 2009 .DISCUSSION... ISSUED 1035 AM CDT FRI MAY 15 2009 UPDATED THE FORECAST DURING MID MORNING TO START THE FLASH FLOOD WATCH NORTH OF LINCOLN THIS MORNING AND CONTINUE IT THROUGH TONIGHT. INCREASED RAIN CHANCES TO NEAR 100% FROM FULTON...TAZWELL AND MCLEAN COUNTIES NORTH TODAY. ALSO INCREASED EXPECTED RAINFALL AMOUNTS TO 1 TO 3 INCHES WITH LOCAL 3 TO 5 INCHES POSSIBLE TODAY AND TONIGHT. FIRST WAVE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS SPREAD QUICKLY ENE ACROSS AREAS NORTH OF I-72 SINCE 5 AM THIS MORNING. LARGE AREA OF SHOWERS WITH SCATTERED THUNDERSTORMS WITH HEAVY RAINS CONTINUE LATE THIS MORNING NORTH OF LINCOLN. A SECOND AREA OF THUNDERSTORMS WAS OVER NORTHERN MO AND A THIRD WAVE OF SHOWERS AND THUNDERSTORMS WAS IN SE NEBRASKA...ALL MOVING ENE TOWARD AREAS NORTH OF I-72 IN NORTHERN HALF OF IL. THESE AREAS OF CONVECTION ARE NORTH OF WARM FRONT AND ENHANCED BY SHORT WAVE NEAR THE MO/IA BORDER. 15Z/10 AM SURFACE MAP SHOWS A WARM FRONT FROM NORTHERN KY INTO SOUTHERN IL NORTH OF I-64 AND CENTRAL MO JUST NORTH OF I-70 TO 1007 MB LOW PRESSURE IN NORTH CENTRAL KS. COLD FRONT EXTENDED FROM 1006 MB LOW PRESSURE IN EASTERN ND SOUTHWARD TO 1007 MB LOW PRESSURE IN NORTH CENTRAL KS. ESE WINDS OVER CENTRAL IL NORTH OF APPROACHING WARM TOWARD I-70 LATE THIS MORNING. DEWPOINTS HAVE ELEVATED INTO THE LOW TO MID 50S WITH UPPER 50S TO NEAR 60F FROM JACKSONVILLE TO LAWRENCEVILLE SW. TEMPS WERE IN THE LOW TO MID 60S EXCEPT COOLER UPPER 50S IN RAIN COOLED AREAS FROM LINCOLN NORTH. SOME SUNSHINE WAS BREAKING THROUGH THE CLOUDS IN SE IL SE OF I-70. SHORT RANGE MODELS SIMILAR IN LIFING WARM FRONT NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON. THIS SHOULD SHIFT FIRST WAVE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS NORTH OF PEORIA BY 2 PM. SECOND WAVE OF SHOWERS AND THUNDERSTORMS IN NORTHERN MO TO MOVE ENE INTO AREAS ALONG AND NORTH OF I-72 DURING THIS AFTERNOON. ISOLATED TO SCATTERED CONVECTION SOUTH OF I-72 TODAY AND LESS COVERAGE SE OF I-70 WHERE MORE SUNSHINE POSSIBLE AND WARMER HIGHS IN THE UPPER 70S TO NEAR 80F. COOLED HIGHS A FEW DEGREES FROM PEORIA NORTHWARD INTO THE UPPER 60S TO NEAR 70F DUE TO WIDESPREAD HEAVY RAINS TODAY AND NOT MUCH SUN EXPECTED. SPC CONTINUES A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL/SE IL AFTER 3 PM AND INTO THIS EVENING. SPC HAS 30% CHANCE OF WIND DAMAGE FROM CENTRAL IL INTO NORTHERN HALF OF MO...15-30% CHANCE OF LARGE HAIL AND 5-10% CHANCE OF TORNADOES WITH SEVERE RISK HIGHEST NEAR I-72 LATER THIS AFTERNOON AND EVENING. COLD FRONT TO PRESS SE ACROSS CENTRAL IL OVERNIGHT WITH CONVECTION DIMINISHING FROM NW TO SE BEHIND THE COLD FRONT DURING OVERNIGHT AND LINGERING IN SE IL SAT MORNING. HUETTL && .AVIATION... ISSUED 1250 PM CDT FRI MAY 15 2009 SHOWERS AND THUNDERSTORMS THAT HAVE BEEN AFFECTING PIA SINCE AROUND SUNRISE THIS MORNING WITH VSBYS AS LOW AS AROUND A MILE WITH HEAVY RAIN WILL EVENTUALLY SPREAD ENE BACK TO BMI BY MID/LATE AFTERNOON. AREAS FURTHER SOUTH ALONG I-72 WITH SEE ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON AND HAVE VCTY TO COVER THAT AT SPI...DEC AND CMI. WAVES OF SHOWERS AND THUNDERSTORMS EXTEND FROM THE IL RIVER VALLEY OF NORTHERN IL WSW ACROSS NORTHERN MO INTO FAR SE NEBRASKA AND FAR NE KANSAS. THIS CONVECTION NEAR 850 MB WARM FRONT AND SHORT WAVE ALONG IA/MO BORDER. CONVECTION NORTH OF SURFACE WARM FRONT EXTENDING FROM JUST SOUTH OF I-72 TO NORTH OF I-70 IN NORTHERN MO TO 1007 MB LOW PRESSURE ALONG THE EASTERN KS/NE BORDER. SURFACE WARM FRONT LIFTS NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON WITH EAST WINDS 10 TO 15 KTS SHIFTING SOUTH WITH PASSAGE OF WARM FRONT. MEANWHILE A COLD FRONT FROM WESTERN MN INTO EASTERN NEBRASKA AND CENTRAL KS TO SPREAD EAST OVER CENTRAL IL OVERNIGHT. COLD FRONT WILL LIKELY BRING A BAND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS LASTING SEVERAL HOURS TONIGHT AS IT PRESSES SE ACROSS IL OVERNIGHT. SHOWERS/THUNDERSTORMS TO DIMINISH FROM NW TO SE BETWEEN 07Z-11Z. LOW CEILINGS AROUND 1K FT BEHIND COLD FRONT FOR LATER TONIGHT/EARLY SAT MORNING. LOW CLOUDS TO LIFT AND SCATTERED OUT DURING MID/LATE SAT MORNING AS BREEZY NW WINDS FILTER DRIER AIR INTO IL AS CANADIAN HIGH PRESSURES SETTLES INTO THE MIDWEST. HUETTL && .PREV DISCUSSION... ISSUED 317 AM CDT FRI MAY 15 2009 UPPER LEVEL TROF TRYING TO DIG INTO THE ROCKIES...WITH A SFC LOW DEVELOPING IN THE NRN PLAINS. FRONTAL BOUNDARY ASSOCIATED WITH WEDNESDAYS WEATHER IS STILL STRETCHED FROM KS INTO THE MID ATLANTIC STATES. THIS WILL PLAY A ROLE WITH THE COMING FORECAST. MAIN ISSUES ARE THIS FRONT AND ITS INTERACTION WITH AN APPROACHING WAVE FOR THE NEXT TWO DAYS. MODELS ARE ACTUALLY IN PRETTY DECENT AGREEMENT OVERALL. MAJOR DIFFERENCES IN THE MODELS CROP UP IN THE EARLY PARTS OF NEXT WEEK WITH THE ECMWF MAINTAINING A SLOWER PROGRESSION OF AN UPPER WAVE...AND THE GFS BUILDING IN A MASSIVE UPPER LEVEL RIDGE...WITH DRY AND HOT WEATHER FOR THE MIDWEST AND THE SERN CONUS. FOR THE MOST PART...THE FORECAST IS NOT REALLY AFFECTED BY THIS DIFFERENCE...AS THE FORECAST IS DRY EITHER WAY FOR DAYS 3 THRU 5. SHORT TERM...TODAY AND TOMORROW... BOUNDARY TO THE SOUTH STILL PROGGED TO BEGIN DRIFTING NORTH WITH WAA AT THE SFC...HOWEVER... NAM/WRF MAY BE PUSHING IT A LITTLE TOO FAR NORTH AS THE THUNDERSTORM COMPLEX MOVING ACROSS IA AND MO THIS MORNING MAY KEEP THE LOW LEVELS A BIT COOLER. SO...FRONTAL POSITION IS A BIT PROBLEMATIC. HOWEVER...THE UPPER WAVE/LLJ ENHANCED SHOWERS SHOULD CONTINUE INTO THIS MORNING. THE FRONT SHOULD DRIFT NWD...ALLOWING FOR SOME WAA SHOWERS LATER IN THE AFTERNOON. ESSENTIALLY...SEVERAL WEAK INFLUENCES KEEPING POPS IN FOR MUCH OF TODAY. BIG THREAT FOR SEVERE WEATHER WILL BE LATER AS THE INSTABILITY MAXIMIZES LATER TODAY...ANCHORING MUCH OF THE CWA IN A WARM SECTOR ENVIRONMENT. COLD FRONT APPROACHES AND SETS OFF ANOTHER ROUND OF PRECIP THAT WILL EVENTUALLY MELD INTO A QUASI LINEAR STRUCTURE YET AGAIN WITH AN AMPLIFIED WIND THREAT IN THE OVERNIGHT HOURS. EXPECT RAIN TO COME TO AN END IN THE FIRST HALF OF THE DAY TOMORROW...WITH COOLER TEMPS BEHIND THIS FRONT. LONG TERM...SUNDAY THROUGH TUESDAY... ONCE THE SHOWERS CLEAR THE FA ON SATURDAY AFTERNOON...THE MIDWEST MOVES INTO A DRIER PATTERN...AND SLIGHTLY COOLER THROUGH SUNDAY NIGHT. 850MB TEMPS IN ECMWF DROP TO 3C TO 6C...BRINGING SLIGHTLY UNSEASONABLE COOLER TEMPS IN UNTIL THE WARM UP KICKS IN AGAIN WITH SUNNY SKIES ON MONDAY. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ027>031- 036>038. &&
Hazardous weather outlook, May 15, 2:30 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT FRI MAY 15 2009 ILZ027>031-036>038-161200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 230 PM CDT FRI MAY 15 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING... WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE FROM PEORIA SOUTH. VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER 3 AM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND SPOON RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM. ILZ040>057-061>063-066>068-071>073-161200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 230 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY BE AGGRAVATED. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM. HUETTL
In the hours before
Local storm report, May 15, 1:08 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
108 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HEAVY RAIN 3 SW PEORIA 40.71N 89.65W
05/15/2009 M1.42 INCH PEORIA IL ASOS
1.42 INCHES OF RAIN AT THE PEORIA AIRPORT SINCE 7 AM
&&
25Local storm report, May 15, 1:22 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
122 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HEAVY RAIN GALESBURG 40.95N 90.38W
05/15/2009 M2.17 INCH KNOX IL MESONET
SWOP REPORT
&&
25Local storm report, May 15, 1:25 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
125 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 2 W BRIMFIELD 40.84N 89.92W
05/15/2009 PEORIA IL MESONET
ROUTE 150 WESTBOUND LANE UNDER WATER. SWOP REPORT
&&
25Local storm report, May 15, 1:28 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
128 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 2 SE DAHINDA 40.93N 90.07W
05/15/2009 KNOX IL MESONET
SPOON RIVER AT ROUTE 150 OUT OF ITS BANKS. MANY DITCHES
OVERFLOWING WITH WATER AND FIELDS FLOODED ALONG ROUTE 150
IN WESTERN PEORIA AND EASTERN KNOX COUNTIES.
&&
25Local storm report, May 15, 1:45 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD FIATT 40.57N 90.18W
05/15/2009 FULTON IL TRAINED SPOTTER
WATER COVERING ROUTE 9 NEAR FIATT. RELAYED BY DVN.
&&
25Local storm report, May 15, 2:04 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN CANTON 40.56N 90.04W
05/15/2009 M1.63 INCH FULTON IL MESONET
SINCE 4 AM. SWOP REPORT.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:03 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| May 15, 10:28 AM CDT | Flash Flood Warning | ILX | Knox, Peoria, Stark | 5 hr |
| May 15, 10:55 AM CDT | River Flood Warning | ILX | Fulton | 6 days |
| May 15, 10:58 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 56 hr |
| May 15, 11:32 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 2:38 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| May 15, 3:32 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| May 15, 3:45 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 15, 4:00 PM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| May 15, 4:17 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 4:25 PM CDT | Tornado Warning | ILX | Cass, Morgan | 35 min |
| May 15, 4:47 PM CDT | Areal Flood Advisory | ILX | Mason, Tazewell | 6 hr |
| May 15, 4:49 PM CDT | Tornado Warning | ILX | Cass, Menard, Sangamon | 26 min |
| May 15, 5:14 PM CDT | Tornado Warning | ILX | Logan, Menard, Sangamon | 46 min |
| May 15, 5:25 PM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 15, 5:38 PM CDT | Areal Flood Advisory | ILX | Cass, Mason, Menard | 6 hr |
| May 15, 5:40 PM CDT | Tornado Warning | ILX | Logan, Macon, Sangamon | 50 min |
| May 15, 5:46 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 5 hr |
| May 15, 5:54 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 2 more | 6 hr |
| May 15, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 47 min |
| May 15, 6:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 54 min |
| May 15, 6:11 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 15, 6:16 PM CDT | Special Weather Statement | ILX | Mason, Menard | 59 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 30 min |
| May 15, 6:27 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 15, 6:38 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 31 min |
| May 15, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Sangamon | 48 min |
| May 15, 6:42 PM CDT | Tornado Warning | ILX | Champaign, Macon, Piatt | 48 min |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.